MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPSI CRKSCRW FT 4.5X 14MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMPSI CRKSCRW FT 4.5X 14MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMPSI CRKSCRW FT 4.5X 14MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a rotator cuff repair surgery the anchor broke.All broken parts were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.-visual inspection identified that a fragment of the anchor of the 4.5 mm biocomposite-corkscrew® ft suture anchor with one #2 fiberwire® and one tigerwire®, had broken off from the main anchor component.No sutures were returned.-functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.Dfu-0087-eo precautions 3.Make sure to use the recommended drill bit or punch to create the bone socket.E.Warnings - 9.Preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the device, are important considerations in the successful utilization of this device.The appropriate arthrex delivery system is required for proper implantation of the device.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation/surgical technique, misalignment insertion, and/or excessive force used prying/leveraging the device during insertion.

Brand Name
BIO-COMPSI CRKSCRW FT 4.5X 14MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24344761
Report Number1220246-2026-00615
Device Sequence Number9836223
Product Code MAI
UDI-Device Identifier00888867282391
UDI-Public(01)00888867282391(11)240417(17)280331(10)15235985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMPSI CRKSCRW FT 4.5X 14MM
Device Catalogue NumberAR-1927BCF-45-1
Device Lot Number15235985
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown